# SDR FDEA202101130079

- Difficulty date: January 13, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1720 TO 1761 RIGHT HAND X = - 27.5 SEAT TRACK FOUND CORRODED .  MAIN DECK AT RIGHT HAND SEAT TRACK STATION 1720 TO STATION 1761 , X = - 27.5 CORROSION   REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1 . CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT   FROM STATION 1711 TO STATION 1811 , X = -27.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR   1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
